SciELO - Scientific Electronic Library Online

vol.18 número1Uniqueness of meromorphic functions sharing a set in annuliOn generalized closed sets in generalized topological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.18 no.1 Temuco  2016 


Positive asymptotically almost periodic solutions of an impulsive hematopoiesis model


Peng Chen 1, Hui-Sheng Ding 1, Gaston M. N'Guérékata 2

1 College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, People's Republic of China.

2 Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, M.D. 21251, USA.,, Gaston.N'


In this paper, we introduce the notion of impulsive asymptotically almost periodic functions and prove some basic properties of such functions. Then, we discuss the existence and exponential stability of positive asymptotically almost periodic solution for an impulsive hematopoiesis model. An example is given to illustrate our results.

Keywords and Phrases: Almost periodic, asymptotically almost periodic, impulsive, hematopoiesis.

2010 AMS Mathematics Subject Classification: 34K14.


En este artículo, introducimos la noción de funciones impulsivas asintóticamente casi periódicas y probamos algunas propiedades básicas para dichas funciones. Luego, discutimos la existencia y estabilidad exponencial de soluciones positivas asintóticamente casi periódicas para un modelo impulsivo de hematopoyesis. Un ejemplo es dado para ilustrar nuestros resultados.



[1] J. O. Alzabut, J. J. Nieto, G. Tr. Stamov, Existence and exponential stability of positive almost periodic solutions for a model of hematopoiesis, Bound. Value Probl. 2009, Art. ID 127510, 10 pp.         [ Links ]

[2] C. Corduneanu, Almost Periodic Functions, 2nd edition, Chelsea, New york, 1989.         [ Links ]

[3] T. Diagana, Pseudo Almost Periodic Functions in Banach Spaces, Nova Science, New York, 2007.         [ Links ]

[4] H. S. Ding, G. M. N'Guérékata, J. J. Nieto, Weighted pseudo almost periodic solutions for a class of discrete hematopoiesis model, Rev. Mat. Complut. 26 (2013), 427-443.         [ Links ]

[5] M. Fréchet, Fonctions asymptotiquement presque p´eriodiques, Revue Scientifique (Revue Rose Illustrée) 79 (1941), 341-354.         [ Links ]

[6] H. R. Henríquez, B. D. Andrade, M. Rabelo, Existence of almost periodic solutions for a class of abstract impulsive differential equations, ISRN Mathematical Analysis, Volume 2011, Article ID 632687, 21 pages.

[7] B. Liu, New results on the positive almost periodic solutions for a model of hematopoiesis, Nonlinear Anal. Real World Appl. 17 (2014), 252-264.         [ Links ]

[8] M. C. Mackey, L. Glass, Oscillation and chaos in physiological control system, Science 197 (1977), 287-289.         [ Links ]

[9] A. M. Samoilenko, N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.         [ Links ]

[10] S. H. Saker, J. O. Alzabut, On the impulsive delay hematopoiesis model with periodic coefficients, Rocky Mountain J. Math. 39 (2009), 1657-1688.         [ Links ]

[11] G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Springer-Verlag, Berlin, 2012.         [ Links ]

[12] Z. Yao, Almost periodicity of impulsive hematopoiesis model with infinite delay, J. Nonlinear Sci. Appl. 8 (2015), 856-865.         [ Links ]

Received: December 2014. Accepted: January 2015.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons